# SDR FDEA202301180130

- Difficulty date: January 18, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA7379181
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231BF AT STATION 459 - 536 FOUND   DAMAGED. DAMAGED FLOOR PANEL 231BF AT MAIN DECK CARGO COMPARTMENT STATION 459 - 536   REMOVED AS PER AMM 53-21-04. FLOOR PANEL 231BF FABRICATED AS PER FEDEX DRAWING SRZ-  25-005 REVISION R. FABRICATED FLOOR PANEL 231BF INSTALLED AS PER AMM 53-21-04. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.  ORIG SUBMISSION DATE: 1/18/2023
